Generalized viscosity solutions of elliptic PDEs and boundary conditions
MetadataShow full metadata
Sufficient conditions are given for a generalized viscosity solution of an elliptic boundary value problem to satisfy the boundary values in the strong sense.
CitationGripenberg, G. (2006). Generalized viscosity solutions of elliptic PDEs and boundary conditions. Electronic Journal of Differential Equations, 2006(43), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.